I had a back surgery back in march 3,2010 and two days after surgery they put in a nursing home and kept me dope up on oxy, vicodins, valiums, and ect. Then release me april the third without any pain medicine what so ever, so for two weeks at home; I had nothing, couldn't even get the doctor who did the surgery on me to give me anything because he was a stupid doc, he said he already gave me my meds and I said yes while In was in the nursing home and we know they gave me nothing when they release me. The nursing home didn't even do my PT right, they only walk me six time in the whole thirty days but they kept me pretty dope up. And I ended up back in the hospital may the third in the worse pain you could think of, the hospital kept me for a week and again kept me dope up morphine in the viens and stroids in the viens plus my morphine sul and vicodins, lortabs, nerve pills, valium and once they got my pain level down where I could deal with it and once I had a bowel movement, oh the hold time that i was in the nursing I didn't have a bowel movement, I aslo have hypothyroidism, and high blood pressure. they did a 2 level fusion on my spine on L4 & L5 I got 5 screws rods and cage I am worse now then before surgery. I am still on morphine which he was going to st stop me cold turkey and I told him that he can't do that, but he cut it down to 30mg. twice a dayof morphine sul and 750 vicodin four times a day as needed. Had PT for the last pass three months which my insurance won't cover no more PT, but my PT didn't start until three months after surgery which it should of started right after surgery all this bad after care starts with the doctor who did my surgery. But any way i need to know whats going on with my body right now for the pass two week i have been having hot flashes and sweat and then cold all day and night and my body temp. is 96.4 what is going on now its driving me crazy hot, cold all day and night is it my thyriod or the morphine and vicodin or pre menopause or what or all three something not right; can the morphine be the cause?